MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/30MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/30MM; SCREW, FIXATION, BONE
Model Number 02.231.230
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: initial reporter is synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the devices were discovered as damaged after the sales consultant received the item shipments.Multiple packages were broken with the screws reported as flattened.There was no patient involvement.This report is for one (1) 5.0mm variable angle locking screw/slf-tpng/strdrv/30mm.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: updated data-h4.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10448776
Report Number2939274-2020-03772
Device Sequence Number3903445
Product Code HWC
UDI-Device Identifier10886982062079
UDI-Public(01)10886982062079
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.231.230
Device Catalogue Number02.231.230
Device Lot Number50P0471
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date09/15/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5MM DRILL TIP GUIDE WIRE 200MM; 4.3MM DRILL BIT/QC/180MM; 4.5MM CRTX SCR SLF-TAPP 40MM; 4.5MM VALCP CRV CNDY PLT/8H/195MM/RT; 5.0MM VBLANG LCK SCR/SLF-TP55MM; 2.5MM DRILL TIP GUIDE WIRE 200MM.; 4.3MM DRILL BIT/QC/180MM; 4.5MM CRTX SCR SLF-TAPP 40MM.; 4.5MM VALCP CRV CNDY PLT/8H/195MM/RT.; 5.0MM VBLANG LCK SCR/SLF-TP55MM.